Skip to content
arghhhh
avatar
gojude posted:
I found it but holy moly this is confusing and reading replies and then trying to remember how to get back to the board.

Anyone else here as confused as I am??????

Jude
~space cadet~
Reply
 
avatar
wickedwanda0629 responded:
Yes very confused .... I can't figure this out.

Do you think they forgot we have MS.
 
avatar
Camilla100 replied to wickedwanda0629's response:
Confused too. Hate this right now!

Camilla
 
avatar
Camilla100 replied to wickedwanda0629's response:
Last reply vanished! Hate this right now.

Camilla
 
avatar
Emma_WebMD_Staff replied to Camilla100's response:
Camilla,

Your reply didn't vanish, it just takes it a second to post. You may want to refresh your screen before posting a 2nd time to see if your post shows up.
 
avatar
mmthlvr responded:
What were they thinking? This is confusing. I likes it the way it was. I want the old site back, keep it simple. Well that's my 2 cents

Tammy
 
avatar
behap2day2 replied to Emma_WebMD_Staff's response:
Emma - the thing to do is to add Camilla's comment/issue to the DB update issues list. Suggesting that a user refresh the view is a 'bug' in the applications' update code. And it's happened with extremely low activity, so,,,,,

Lynn
 
avatar
GeoffCaroline replied to behap2day2's response:
Urgh..urgh...I don't like this at all!!!! :0(
 
avatar
AL0728 replied to GeoffCaroline's response:
This is downright mean to do to people, many of whom suffer from cognitive problems.

I guess it's progress, but I will be on here less until I am comfortable. I predict a loss of members. The new ones will get used to this easier than us oldies.

GL all and hope to see you soon.

AL
 
avatar
gojude replied to AL0728's response:
The low contrast on the type is a serious issue for those of us with visual disturbances.

I don't condsider putting up a roadblock for us progress at all. To read this I have to use a monitor magnifier and will undoubtedly look for another site for support.

As AL said - GL ya'll.

Jude
~space cadet~
 
avatar
snick440 responded:
this new site is horrible!
 
avatar
swampster1952 responded:
Hello all,

Well, I warned you that the "new and improved" web site design would be a cock up! Hah! Was I right or what?!?

The contrast in the type face is rotten, i.e. hard to read. For those of you with a PC you can hit the Control key and the key at the same time to enlarge the font size. Do this until the type is readable to you. The type is still gray, but at least it is larger. Once I did that and scrolled the messages into the center of the screen I hid most of the junk in the margins (which is very distracting!).

Evidently the revenue stream from the ads in the past weren't big enough so the powers that be decided they needed more to stay in business. It seems that they have forgotten the customers needs and who are the customers that are the ones that click on the advertisements? Us!!

Dave
 
avatar
swampster1952 replied to swampster1952's response:
Hello again,

To use your PC to increase the font size rather than the button that web md provides hit the Control key and the plus sign key at the same time, as many times as you need to increase the font.

I inadverdently left out the sign in my original post! Sorry about that...

Dave


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Help Our Community & Experts Help You - Please Read
Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
Was this Helpful?
106 of 108 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.